DCDS
Existence theorems for periodic Markov process and stochastic functional differential equations
Daoyi Xu Yumei Huang Zhiguo Yang
Discrete & Continuous Dynamical Systems - A 2009, 24(3): 1005-1023 doi: 10.3934/dcds.2009.24.1005
In this paper, an effective existence theorem for periodic Markov process is first established. Using the theorem, we consider a class of periodic $It\hat{o}$ stochastic functional differential equations, and some sufficient conditions for the existence of periodic solution of the equations are given. To overcome the difficulties created by the special features possessed by the periodic stochastic differential equations with delays, as one will see, several lemmas are introduced. These existence theorems are rather general and therefore have great power in applications. Especially, our results are natural generalization of some classical periodic theorems on the model without stochastic perturbation. An example is worked out to demonstrate the advantages of our results.
keywords: Attracting set. point dissipativity Stochastic differential equations Periodic solution Delays Markov process

Year of publication

Related Authors

Related Keywords

[Back to Top]